It is currently Tue Aug 22, 2017 3:46 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Thu Mar 03, 2011 2:36 am 
Offline
New Poster
New Poster

Joined: Thu Mar 03, 2011 2:27 am
Posts: 1
So when my boyfriend and I met, he was using vics and and such opiates..... he then 5 months later started taking subs. The only problem with me is that he gets 8mgs at a time and only takes tiny bits. I constricted. Am I stupid for being worried he is still using and not telling me? Would your pupils do that? And why would someone take such a tiny amount?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Mar 03, 2011 7:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
It is possible that the tiny amount is helping him. Suboxone (buprenorphine) is very strong. Many people have constricted pupils while on sub - I know I do. Are there other signs that he's using, or are your concerns just centered on his low sub dosage?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group